# SDR USAA920070949

- Difficulty date: October 15, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 11,702 hours, 4,668 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Valve
- Part number: C247360012
- Part serial: 2395
- Condition: Failed
- Location: Nlg
- Part time: 11,687 hours, 4,659 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - EL - FLT 565 - CREW REPORTED DURING CLIMB, CREW RAISED GEAR, AFTER GEAR WAS UP CREW RECEIVED AN ECAM NOSE WHEEL STEERING FAULT MESSAGE.  CREW RECYCLED THE ANTI SKID AND NOSE WHEEL STEERING SWITCH AND THE N/W/S FAULT MESSAGE CLEARED AND THAN RETURNED.  THE CREW DECLARED AN EMERGENCY, RETURNED TO PHX.  THE LANDING WAS UNEVENTFUL.  THE A/C WAS TOWED TO THE GATE.  MX REPLACED THE NOSE LANDING GEAR CONTROL SERVO.  OPERATIONAL CHECK WAS GOOD.  THE A/C WAS RETURNED TO SERVICE.
